# SDR AU960441

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airtrc AT301
- Engine: Pwa R1340AN1
- Propeller: Hamstd 23D40
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing
- Part number: 70096
- Condition: Broken
- Location: Propeller Assy S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADE THRUST ROLLER BEARING PNO 70096 BROKEN INTO FIVE PIECES - THE OTHER BEARING WAS CRACKED, CORRODED AND HAD PIECESMISSING FROM THE ROLLER - INVESTIGATION FOUND MOISTURE HAD CAUSEDTHE BEARING TO RUST WHICH LED TO THE EVENTUAL BEARING FAILURE -AIRCRAFT HAS A LOW UTILISATION RATE AND HAD BEEN ORIGINALLY  FITTED TO AN OTTER SEAPLANE IN CANADA BEFORE BEING PURCHASED BYTHE PRESENT OWNER
